# SDR IPXA2020090219767

- Difficulty date: August 24, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71161
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C WHILE PERFORMING TASK CARD 7682. CRACKS WERE DETECTED AT (7EA) FASTENER HOLES AT LOWER RIGHT WING SKIN PANEL AT ACCESS DOOR 638AB CUT OUT.  REPAIRED RT WING LOWER SKIN 7EA FASTENER HOLES AROUND 638AB ACCESS DOOR CUT OUT IAW SRM 57-20-02 REPAIR 5. (MINOR)
